Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 291, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 3:24 PM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 19, 2007, 4:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:45 PM CDT | TSTM WND DMG | Natchez, MS | POWER OUTAGES REPORTED IN NATCHEZ BY SOUTHWEST MS EPA |
| Jun 19, 4:00 PM CDT | TSTM WND DMG | Deer Park, LA | LARGE LIMBS DOWN ALONG HIGHWAY 15. REPORTED BY CONCORDIA PARISH S.O. DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1188 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 192025
SVRJAN
LAC029-MSC001-192115-
/O.NEW.KJAN.SV.W.0291.070619T2024Z-070619T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF VIDALIA...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
* UNTIL 415 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEER PARK...OR ABOUT NEAR MONTEREY...AND MOVING SOUTHEAST AT 15
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DEER PARK BY 335 PM CDT...
SIBLEY BY 410 PM CDT...
8 MILES SOUTHWEST OF KINGSTON BY 415 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3129 9179 3144 9178 3144 9171 3147 9173
3148 9178 3163 9176 3157 9117 3139 9117
3134 9144 3120 9162
$$
BANNAN1 follow-up statement
000
WWUS54 KJAN 192043
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT TUE JUN 19 2007
LAC029-MSC001-192115-
/O.CON.KJAN.SV.W.0291.000000T0000Z-070619T2115Z/
CONCORDIA LA-ADAMS MS-
343 PM CDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ADAMS COUNTY...AND CONCORDIA PARISH...
AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEER
PARK...OR ABOUT 9 MILES EAST OF MONTEREY...MOVING SOUTHEAST AT 20
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SIBLEY BY 405 PM CDT...
8 MILES SOUTHWEST OF KINGSTON BY 415 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3129 9179 3144 9178 3144 9171 3147 9173
3148 9178 3163 9176 3157 9117 3139 9117
3134 9144 3120 9162
$$
BANNANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:02 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 19, 3:02 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 302 PM CDT TUE JUN 19 2007 .SHORT TERM...IMPRESSIVE LINE OF STORMS CONTINUES TO DROP SOUTH ACROSS MISSISSIPPI. THIS LINE HAS PRODUCED WIDESPREAD WIND DAMAGE AND BASED ON CURRENT INSTABILITY SHOULD MAINTAIN ITSELF OVER THE NEXT FEW HOURS BEFORE EXITING THE CWFA TO THE SOUTH. OTHER ACTIVITY WILL WEAKEN AS THE UPPER SYSTEM MOVES AWAY AND HEATING IS LOST THIS EVENING. WILL CONTINUE CHANCE POPS THROUGH THE NIGHT WITH A DECREASE FROM NORTH TO SOUTH. PATCHY FOG IS POSSIBLE LATER TONIGHT ESPECIALLY IF THE HIGH CLOUDINESS IS ABLE TO CLEAR. A WEAK FRONT WILL PUSH THROUGH THE AREA TOWARD DAYBREAK. THE FRONT WILL SERVE TO LOWER THE DEWPOINTS AND CHANGE WINDS TO THE NORTHEAST BUT DO NOT EXPECT ANY COOLING OF THE TEMPERATURES WITH HIGHS REACHING BACK INTO THE LOWER 90S WEDNESDAY. .LONG TERM...MODELS CONTINUE TO ADVERTISE DRY AIR MASS DROPPING INTO THE FORECAST AREA IN THE LONG TERM. WILL CONTINUE TO FOLLOW PREVIOUS FORECAST THINKING AND KEEP THE FORECAST DRY FROM WEDNESDAY INTO THE WEEKEND. ISOLATED AFTERNOON CONVECTION RETURNS SUNDAY. MAINTAINED ISOLATED POPS INTO SATURDAY EVENING SRN ZONES AS THE SEA BREEZE WORKS ITS WAY INLAND. WILL LEAVE ISOLATED DIURNAL CONVECTION FOR MONDAY AND TUESDAY IN LIGHT FLOW UNDER REMNANTS OF WASHED OUT UPPER RIDGE. NO BIG CHANGES MADE IN TEMPERATURE FORECAST. TWEAKED HIGHS ONE OR TWO DEGREES WARMER LATER IN THE PERIOD...MORE IN LINE WITH WARMER MOS HIGHS THAT CAN BE EXPECTED IN A DRY EARLY SUMMER ATMOSPHERE. && .AVIATION...THUNDERSTORMS STILL TO AFFECT KHBG THIS AFTERNOON WITH POSSIBLE WIND GUSTS TO 40 KT. LIGHT SHOWERS AND LOWER CEILINGS WILL CONTINUE FOR SEVERAL HOURS BEHIND THE STORMS. EXPECT SOME FOG FORMATION ALTER TONIGHT WHICH COULD BECOME DENSE IF HIGH CLOUDS CLEAR BEFORE DAYBREAK. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 92 64 94 / 20 4 3 4 MERIDIAN 68 92 59 94 / 40 4 6 3 VICKSBURG 70 93 64 95 / 16 4 3 5 HATTIESBURG 70 94 63 94 / 40 5 1 4 NATCHEZ 71 91 63 93 / 21 5 2 5 GREENVILLE 70 92 65 94 / 15 4 1 4 GREENWOOD 70 93 62 93 / 15 4 1 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 02/03
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1155 AM CDT TUE JUN 19 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 200930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1155 AM CDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS CENTRAL AND SOUTHEASTERN MISSISSIPPI THIS AFTERNOON. THIS LINE OF STORMS IS CAPABLE OF PRODUCING WIDESPREAD WINDS IN EXCESS OF 60 MPH WITH A FEW SPOTS EXCEEDING 75 MPH. ISOLATED LARGE HAIL IS ALSO POSSIBLE WITH THESE STORMS. SOME OF THESE ISOLATED SEVERE STORMS COULD LINGER INTO TONIGHT. HEAVY RAIN WILL MOVE ACROSS THE SAME AREAS REPEATEDLY THIS AFTERNOON. SOME FLASH FLOODING IS POSSIBLE MAINLY AROUND GRENADA COUNTY WHERE STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 8 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND INTO THE EARLY EVENING HOURS TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY JUNE 25TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. SCW
In the hours before
Local storm report, Jun 19, 2:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG BYRAM 32.18N 90.24W
06/19/2007 HINDS MS EMERGENCY MNGR
NUMWEROUS TREES DOWN AND ROADS BLOCKED DUE TO DOWNED
TREES.
&&
ECTLocal storm report, Jun 19, 2:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
06/19/2007 HOLMES MS EMERGENCY MNGR
ONE TREE DOWN ON HIGHWAY 17 JUST SOUTH OF LEXINGTON. ONE
TREE DOWN ON A POWERLINE WHICH CAUSED THE POWERLINE TO
BURN IN TWO ON HIGHWAY 12 BETWEEN TCHULA AND LEXINGTON. A
COUPLE OF TREES CROSSING VICTOR ROGERS ROAD IN COXBURY
AREA. ONE TREE DOWN ON THORTON POLLARSVILLE ROAD.
1246 PM TSTM WND DMG GOODMAN 32.97N 89.91W
06/19/2007 HOLMES MS EMERGENCY MNGR
TREE FELL ON MAY STREET ONTO A POWERLINE.
&&
ECTLocal storm report, Jun 19, 3:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG GRENADA 33.78N 89.81W
06/19/2007 GRENADA MS EMERGENCY MNGR
TREE WAS BLOWN DOWN ACROSS CROSBY STREET AND STEEL STREET
IN GRENADA. TREE FELL INTO A HOUSE ON MIDDLE ROAD.
0200 PM TSTM WND DMG PELAHATCHIE 32.32N 89.80W
06/19/2007 RANKIN MS EMERGENCY MNGR
TREE BLOWN DOWN ACROSS HIGHWAY 80.
0205 PM TSTM WND DMG JACKSON 32.32N 90.21W
06/19/2007 HINDS MS EMERGENCY MNGR
DOZENS OF TREES BLOWN DOWN AROUND JACKSON AND BYRAM.
&&
ECTLocal storm report, Jun 19, 3:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG UNION 32.57N 89.12W
06/19/2007 NEWTON MS EMERGENCY MNGR
TREE DOWN WEST OF UNION BLOCKING HIGHWAY 492.
&&
ECTLocal storm report, Jun 19, 3:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG MADISON 32.45N 90.11W
06/19/2007 MADISON MS EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN AS WELL AS POWER OUTAGES IN
MADISON, CAMDEN, SHARON AND FLORA.
0240 PM TSTM WND DMG 3 E UNION 31.88N 90.03W
06/19/2007 SIMPSON MS EMERGENCY MNGR
TREE BLOWN DOWN 3 MILES EAST OF UNION ON HIGHWAY 494.
&&
JFAIRLYLocal storm report, Jun 19, 3:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG GALLMAN 31.93N 90.39W
06/19/2007 COPIAH MS EMERGENCY MNGR
TREE DOWN NEAR GALLMAN.
0257 PM TSTM WND DMG HAZLEHURST 31.86N 90.39W
06/19/2007 COPIAH MS EMERGENCY MNGR
TREE DOWN NEAR HAZLEHURST.
&&
ECTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:56 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 34 min |
| Jun 19, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 36 min |
| Jun 19, 4:58 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 32 min |
| Jun 19, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery | 23 min |
| Jun 19, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 38 min |
| Jun 19, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Jun 19, 10:05 AM CDT | Flash Flood Warning | JAN | Grenada | 115 min |
| Jun 19, 10:23 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 67 min |
| Jun 19, 11:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 60 min |
| Jun 19, 11:47 AM CDT | Flash Flood Warning | JAN | Grenada | 118 min |
| Jun 19, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 34 min |
| Jun 19, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 47 min |
| Jun 19, 12:27 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 63 min |
| Jun 19, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 53 min |
| Jun 19, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys | 18 min |
| Jun 19, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 45 min |
| Jun 19, 1:03 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 12 min |
| Jun 19, 1:12 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 63 min |
| Jun 19, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 57 min |
| Jun 19, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 71 min |
| Jun 19, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 55 min |
| Jun 19, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 63 min |
| Jun 19, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 60 min |
| Jun 19, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 39 min |
| Jun 19, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 39 min |
| Jun 19, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 56 min |
| Jun 19, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 53 min |
| Jun 19, 2:48 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln | 72 min |
| Jun 19, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Jun 19, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 47 min |
| Jun 19, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 58 min |
| Jun 19, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 53 min |
| Jun 19, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 63 min |
| Jun 18, 8:47 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Jun 19, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 56 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.